# SDR DALA2025032402177

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 29,264 hours, 11,541 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3852 -DIV- DIVERTED TO ATL DUE TO LNAV ISSUES. UNABLE TO PERFORM APPROACH INTO PUJ. CORRECTIVE ACTION: PERFORMED DFCS BITE. AUTOPILOT MCP FAULT RECORDED. REPLACED MCP ON LOG PAGE 7163025. OPS CHECKS GOOD.
